# SDR REXA201100214

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 18,640 hours, 16,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 18,640 hours, 16,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 621 PRESSURE BULKHEAD CRACKED 1.5 INCHES ABOVE CARGO DOOR TRACK AT LBL 27.5 AND WL 130.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1541.
